Alert archive / New York / Gale Watches in 2022

Gale Watch 5, NWS Buffalo, NY

March 11, 2022

NWS Buffalo, NY issued this gale watch at Mar 11, 2022, 12:41 PM EST. It took effect at Mar 12, 2022, 2:00 PM EST. It was in force for .

The area

The counties it named.

The facts

Issued
Mar 11, 2022, 12:41 PM EST (17:41 UTC)
In effect from
Mar 12, 2022, 2:00 PM EST
Expired
Mar 12, 2022, 3:37 AM EST
In force
Issued by
NWS Buffalo, NY

The text

As transmitted.

202 
WHUS71 KBUF 111741
MWWBUF

URGENT - MARINE WEATHER MESSAGE
National Weather Service Buffalo NY
1241 PM EST Fri Mar 11 2022

LOZ042>045-062>065-120145-
/O.NEW.KBUF.GL.A.0005.220312T1900Z-220313T0900Z/
Lake Ontario nearshore waters from the Niagara River to Hamlin
Beach-
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
Lake Ontario nearshore waters from Mexico Bay to the Saint
Lawrence River-
Lake Ontario open waters from the Niagara River to Hamlin Beach-
Lake Ontario open waters from Hamlin Beach to Sodus Bay-
Lake Ontario open waters from Sodus Bay to Mexico Bay-
Lake Ontario open waters from Mexico Bay to the Saint Lawrence
River-
1241 PM EST Fri Mar 11 2022

...GALE WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH LATE
SATURDAY NIGHT...

* WHAT...Northwest winds to 35 knots and waves 9 to 12 feet 
  possible.

* WHERE...The nearshore and open waters of Lake Ontario.

* WHEN...From Saturday afternoon through late Saturday night.

* IMPACTS...Strong winds can cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and waves.

&&

$$

Hitchcock
2 follow-up statements
593 
WHUS71 KBUF 120110
MWWBUF

URGENT - MARINE WEATHER MESSAGE
National Weather Service Buffalo NY
810 PM EST Fri Mar 11 2022

LEZ040-041-120915-
/O.NEW.KBUF.SC.Y.0035.220312T0800Z-220313T0800Z/
Lake Erie nearshore waters from Ripley to Dunkirk-
Lake Erie nearshore waters from Dunkirk to Buffalo-
810 PM EST Fri Mar 11 2022

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM EST SATURDAY TO 4 AM
EDT SUNDAY...

* WHAT...West winds to 30 knots expected.

* WHERE...The nearshore waters of Lake Erie from Ripley to 
  Buffalo.

* WHEN...From 3 AM EST Saturday to 4 AM EDT Sunday.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LOZ030-120915-
/O.NEW.KBUF.SC.Y.0035.220312T1100Z-220313T0600Z/
Lower Niagara River-
810 PM EST Fri Mar 11 2022

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM SATURDAY TO 1 AM EST
SUNDAY...

* WHAT...Northwest winds to 30 knots expected.

* WHERE...The Lower Niagara River.

* WHEN...From 6 AM Saturday to 1 AM EST Sunday.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LOZ042>045-062>065-120915-
/O.CON.KBUF.GL.A.0005.220312T1900Z-220313T0900Z/
Lake Ontario nearshore waters from the Niagara River to Hamlin
Beach-
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
Lake Ontario nearshore waters from Mexico Bay to the Saint
Lawrence River-
Lake Ontario open waters from the Niagara River to Hamlin Beach-
Lake Ontario open waters from Hamlin Beach to Sodus Bay-
Lake Ontario open waters from Sodus Bay to Mexico Bay-
Lake Ontario open waters from Mexico Bay to the Saint Lawrence
River-
810 PM EST Fri Mar 11 2022

...GALE WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH
LATE SATURDAY NIGHT...

* WHAT...Northwest winds to 35 knots and waves 10 to 14 feet 
  possible.

* WHERE...The nearshore and open waters of Lake Ontario.

* WHEN...From Saturday afternoon through late Saturday night.

* IMPACTS...Strong winds can cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and waves.

&&

$$
231 
WHUS71 KBUF 120837
MWWBUF

URGENT - MARINE WEATHER MESSAGE
National Weather Service Buffalo NY
337 AM EST Sat Mar 12 2022

LOZ042-062-121700-
/O.UPG.KBUF.GL.A.0005.220312T1900Z-220313T0900Z/
/O.NEW.KBUF.GL.W.0007.220312T1500Z-220313T0300Z/
Lake Ontario nearshore waters from the Niagara River to Hamlin
Beach-
Lake Ontario open waters from the Niagara River to Hamlin Beach-
337 AM EST Sat Mar 12 2022

...GALE WARNING IN EFFECT FROM 10 AM THIS MORNING TO 10 PM EST
THIS EVENING...

* WHAT...Northwest winds to 35 knots and waves 9 to 12 feet 
  expected.

* WHERE...The nearshore and open waters of Lake Ontario from the 
  Niagara River to Hamlin Beach.

* WHEN...From 10 AM this morning to 10 PM EST this evening.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

LOZ043-044-063>065-121700-
/O.UPG.KBUF.GL.A.0005.220312T1900Z-220313T0900Z/
/O.NEW.KBUF.GL.W.0007.220312T1500Z-220313T0600Z/
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
Lake Ontario open waters from Hamlin Beach to Sodus Bay-
Lake Ontario open waters from Sodus Bay to Mexico Bay-
Lake Ontario open waters from Mexico Bay to the Saint Lawrence
River-
337 AM EST Sat Mar 12 2022

...GALE WARNING IN EFFECT FROM 10 AM THIS MORNING TO 1 AM EST
SUNDAY...

* WHAT...Northwest winds to 35 knots and waves 11 to 15 feet 
  expected.

* WHERE...The nearshore and open waters of Lake Ontario from 
  Hamlin Beach to Mexico Bay, and the open waters of Lake 
  Ontario from Mexico Bay to the Saint Lawrence River.

* WHEN...From 10 AM this morning to 1 AM EST Sunday.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

LOZ045-121700-
/O.EXB.KBUF.SC.Y.0035.000000T0000Z-220313T2100Z/
/O.UPG.KBUF.GL.A.0005.220312T1900Z-220313T0900Z/
Lake Ontario nearshore waters from Mexico Bay to the Saint
Lawrence River-
337 AM EST Sat Mar 12 2022

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 PM EDT SUNDAY...

* WHAT...West winds to 30 knots and waves 9 to 12 feet.

* WHERE...The nearshore waters of Lake Ontario from Mexico Bay 
  to the Saint Lawrence River.

* WHEN...Until 5 PM EDT Sunday.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LEZ040-041-121700-
/O.CON.KBUF.SC.Y.0035.000000T0000Z-220313T0800Z/
Lake Erie nearshore waters from Ripley to Dunkirk-
Lake Erie nearshore waters from Dunkirk to Buffalo-
337 AM EST Sat Mar 12 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT SUNDAY...

* WHAT...West winds to 30 knots.

* WHERE...The nearshore waters of Lake Erie from Ripley to 
  Buffalo.

* WHEN...Until 4 AM EDT Sunday.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LOZ030-121700-
/O.CON.KBUF.SC.Y.0035.220312T1100Z-220313T0600Z/
Lower Niagara River-
337 AM EST Sat Mar 12 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST SUNDAY...

* WHAT...Northwest winds to 30 knots expected.

* WHERE...The Lower Niagara River.

* WHEN...Until 1 AM EST Sunday.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

What forecasters said that day

The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this gale watch went out at Mar 11, 9:30 AM EST, 3 hours 11 minutes earlier.

Area forecast discussion, Mar 11, 9:30 AM EST, 3 hours 11 minutes before
Area Forecast Discussion
National Weather Service Buffalo NY
930 AM EST Fri Mar 11 2022

.SYNOPSIS...
Conditions will deteriorate late today as a pair of storm systems
will take aim on our region. The thickening cloud cover over our
region will yield some light rain and snow this afternoon across
Western NY. The mix will change to snow late in the day and this
evening with steady widespread snow anticipated tonight. Several
inches of wet snow will accumulate by daybreak Saturday with
additional accumulations expected as the day wears on. The highest
accumulations will be across the higher terrain of the Southern Tier
and the Eastern Lake Ontario region.

&&

.NEAR TERM /THROUGH SATURDAY/...
...Winter Storm Warnings and Advisories in Effect...

Clouds will continue to thicken from west to east through early
afternoon, but most of the light precipitation will remain across
southern Ontario with dry weather prevailing here.

A complex scenario involving two areas of low pressure will bring
widespread accumulating snow to the region tonight and Saturday.
While this will be far from a crippling snowfall...it is likely to
be impactful. Winter storm warnings are in effect for as much as 10
inches of relatively wet snow across the higher terrain of the
Southern Tier...with up a foot of snow forecast for the Tug Hill
plateau and foothills of the Adirondacks. Lesser amounts...generally
3-5 inches...will be found elsewhere.

Flat mid level ridging will maintain fair dry weather across our
region through early afternoon. As we proceed through the afternoon
though...a tightening sfc-H7 baroclinic zone over southern Ontario
will combine with a northeastward extending inverted sfc trough to
encourage some light rain and pockets of light snow to blossom over
the western counties. Since temperatures will climb into the 40s...
the bulk of the daytime pcpn will be in the form of rain.

By this evening...two sfc lows will be converging on our area. A
weak northern branch low will be found over the Upper Great lakes...
while a disorganized southern branch low will be in the vicinity of
the Tennessee valley. Energy from the weakening Great lakes low will
feed into the Mid Atlantic region and enhance cyclogenesis from the
second storm system. Fortunately for our region...the phasing of
these two systems will be far enough to our east to keep the greater
impacts out of our region. Nevertheless...a plume of relatively deep
moisture advecting to the northeast between the two features will be
lifted by very strong H925-70 frontogentic forcing. This should
support several hours of snow...which could be moderately heavy at
times for the higher terrain of the Southern Tier and also east of
Lk Ontario. Overnight snowfall amounts will generally range from 2
to 4 inches...with 4-6 amounts possible in the warned areas. As
is often the case with early and late season synoptic events...
accumulations are closely tied to elevation.

The phasing of the aforementioned systems should be completed off
the New Jersey coast by late Saturday morning...while the bulk of
the forcing back over our region will be waning. While the steady
widespread synoptic snow will generally taper off from west to east
during the course of the day...a strong northwest flow in the wake
of what will be a powerful coastal storm will prompt a surge of much
colder air across our region. H85 temps will plunge into the minus
teens C...and this will ignite a lake response...particularly over
the more wide open waters of Lake Ontario. Frequent lake snow
showers will be focused on areas southeast of both lakes...while
just scattered snow showers will be found elsewhere. Additional
snowfall on Saturday will range from an inch or so in most areas...
to 3-5 inches east/southeast of Lake Ontario.

Exacerbating any issues from the accumulating snows will be
northwest winds that will gust as high as 40-45 mph. These strong
winds will generally be found over the western counties with an
emphasis being placed on terrain over 1500 ft. This will encourage
blowing and drifting snow...mainly in open areas that receive more
significant snowfall amounts. Temperatures will be nearly steady in
the 20s through midday then will slowly fall during the afternoon.
Wind chill values by late afternoon will be within a few degrees
(plus/mins) of zero F.

&&

.SHORT TERM /SATURDAY NIGHT THROUGH SUNDAY NIGHT/...
Deepening coastal low that reeked havoc across the region earlier in
the day Saturday will be in the midst of departing Northern Maine
and New Brunswick Saturday night. While the low departs, northwest
flow supporting lake enhanced snow that developed late Saturday will
transition into pure lake effect snow as the temperature at 850mb
bottoms out to -19C. Off of Lake Erie, relatively impressive
equilibrium levels of 12kft will drop shortly after midnight and
therefore will support a brief period of efficient snow early
Saturday night. This being said, another couple of inches is
expected early Saturday night southeast of Lake Erie. Off of Lake
Ontario on the other hand, already impressive equilibrium levels
Saturday evening will continue to rise to around 15kft early
Saturday night, before slowly dropping throughout the night.
Additionally should note that winds will continue to remain quite
blustery, which not only will support blowing snow, but also carry
bands off of Lake Ontario further inland, which will place higher
snowfall amounts further inland and therefore drop an inch or two
across the area southeast of the lake.

Sunday, the quite deep surface low will continue its departure into
Newfoundland and Labrador. While winds shift from northwesterly to a
more westerly component, the lake effect band off of Lake Ontario
will shift northerly. Otherwise, a strong push of warm air advection
will support some widespread general light snow showers/flurries
Sunday afternoon. Chances for a few snow showers (ahead of mid level
moisture and surface warm front) will persist across the North
Country Sunday night. Otherwise, weak ridging will build overhead
and support dry and mild conditions as the new work week starts.

&&

.LONG TERM /MONDAY THROUGH THURSDAY/...
The region will find itself lying within the warm sector of the
next, albeit weak system Monday as the warm front passed the night
prior. Overall, this will support a dry and mild start of the new
week. However, this won't last long as a cold front will approach
the region from the northwest. As the front approaches, a weak wave
of low pressure may develop along the boundary and ultimately slow
down the southeastward progression of the cold front. As the front
passes Tuesday and Tuesday night, expect mainly some light rain and
or a light mix of rain and snow during the daytime hours and light
west snow across the higher terrain after sunset with the passage of
the front/mid-level trough.

Then, mid-level ridging will support surface high pressure to slide
eastward across the Great Lakes and into the Atlantic Wednesday and
Thursday. Overall, expect mild weather to continue through the mid
section of next week. Additionally by Thursday, southerly flow in
addition to the rising heights will allow temperatures to soar into
the 50s, with some locations nearing 60.

&&

.AVIATION /15Z FRIDAY THROUGH TUESDAY/...
VFR conditions will continue through the first half of today.

Cigs will lower to MVFR levels later this afternoon with light rain
initially breaking out from west to east. The rain will change to
wet snow during the afternoon and evening with conditions
deteriorating to IFR and LIFR levels...with the lowest flight
conditions coming from poor visibilities in moderate snow tonight.

Outlook...

Saturday...IFR conditions in widespread snow and blowing snow.
Sunday...Mainly VFR. Breezy.
Monday...Mainly VFR.
Tuesday...Chance of sub-VFR conditions with rain and snow
showers.

&&

.MARINE...
As high pressure centers over the region, winds should remain below
small craft advisory levels through today. Next period of stronger
westerly winds and higher waves develops this weekend to the west of
deepening low moving from New England to the Canadian Maritimes. In
fact...gale force winds will be a possibility Saturday on Lake
Ontario.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...Winter Storm Warning from 7 PM this evening to 1 AM EST Sunday
     for NYZ005>008.
     Winter Weather Advisory from 7 PM this evening to 6 PM EST
     Saturday for NYZ001>004-010-011-013-014.
     Winter Storm Warning from 7 PM this evening to 6 PM EST
     Saturday for NYZ012-019>021-085.
MARINE...None.

&&

SYNOPSIS...Hitchcock/RSH
NEAR TERM...Hitchcock/RSH
SHORT TERM...EAJ
LONG TERM...EAJ
AVIATION...Hitchcock/RSH
MARINE...JLA/RSH
Hazardous weather outlook, Mar 11, 5:00 AM EST, 7 hours 41 minutes before
Hazardous Weather Outlook
National Weather Service Buffalo NY
500 AM EST Fri Mar 11 2022

NYZ001-002-010-011-121000-
Niagara-Orleans-Northern Erie-Genesee-
500 AM EST Fri Mar 11 2022

...WINTER WEATHER ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 6 PM
EST SATURDAY...

This Hazardous Weather Outlook is for portions of western New York.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Weather Advisory.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Weather Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ012-019>021-085-121000-
Wyoming-Chautauqua-Cattaraugus-Allegany-Southern Erie-
500 AM EST Fri Mar 11 2022

...WINTER STORM WARNING IN EFFECT FROM 7 PM THIS EVENING TO 6 PM EST
SATURDAY...

This Hazardous Weather Outlook is for portions of western New York.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Storm Warning.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Storm Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ003-004-013-014-121000-
Monroe-Wayne-Livingston-Ontario-
500 AM EST Fri Mar 11 2022

...WINTER WEATHER ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 6 PM
EST SATURDAY...

This Hazardous Weather Outlook is for portions of western New York.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Weather Advisory.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Weather Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ005>008-121000-
Northern Cayuga-Oswego-Jefferson-Lewis-
500 AM EST Fri Mar 11 2022

...WINTER STORM WARNING IN EFFECT FROM 7 PM THIS EVENING TO 1 AM EST
SUNDAY...

This Hazardous Weather Outlook is for north central New York.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Storm Warning.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Storm Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

LEZ020-040-041-LOZ030-042>045-062>065-121000-
Upper Niagara River and Buffalo Harbor-
Lake Erie nearshore waters from Ripley to Dunkirk-
Lake Erie nearshore waters from Dunkirk to Buffalo-
Lower Niagara River-
Lake Ontario nearshore waters from the Niagara River to Hamlin Beach-
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence
River-
Lake Ontario open waters from the Niagara River to Hamlin Beach-
Lake Ontario open waters from Hamlin Beach to Sodus Bay-
Lake Ontario open waters from Sodus Bay to Mexico Bay-
Lake Ontario open waters from Mexico Bay to the Saint Lawrence River-
500 AM EST Fri Mar 11 2022

This Hazardous Weather Outlook is for portions of Lake Erie and Lake
Ontario.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

SLZ022-024-121000-
Saint Lawrence River from Cape Vincent to Ogdensburg-
Saint Lawrence River from Ogdensburg to Saint Regis-
500 AM EST Fri Mar 11 2022

This Hazardous Weather Outlook is for the New York waters of the
Saint Lawrence River.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 11, 3:36 AM ESTWinter Storm WarningBUFAllegany, Cattaraugus, Cayuga, Chautauqua, Erie, Jefferson and 3 more37 hr
Mar 11, 3:36 AM ESTWinter Weather AdvisoryBUFAllegany, Cattaraugus, Cayuga, Chautauqua, Erie, Genesee and 7 more48 hr

Nearby

Gale Watches in New York, 2022Every gale watch in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.